# SDR UALA2013051403345

- Difficulty date: May 12, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 52,437 hours, 19,943 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAILED.  REPLACED BATTERY AT EPSU UNITS 13WL AND 12 WL IAW AMM.  OP TESTED GOOD. OK FOR SERVICE.
